# SDR SWAA2014021024932

- Difficulty date: January 14, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 26,814 hours, 17,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 815677
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HAND AFT LAVATORY EMERGENCY EXIT LIGHT ASSEMBLY BROKEN.  R & R LIGHT IAW AMM.
